# SDR SWAA2020111021516

- Difficulty date: October 5, 2020
- Submitted: November 10, 2020
- Operation: Air carrier
- Aircraft: N931WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36637
- Aircraft time: 39,335 hours, 23,819 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INSPAR RIB 120.30 AT 27.5 INCHES OF FRONT SPART AT RT HORIZONTAL STABILIZER.  REPAIRED INSPAR RIB 120.30 AT 14 INCHES FRONT SPART TO 37 INCHES FRONT SPART AT RT HORIZONTAL STABILIZER, IAW B737-700 SRM 55-10-09-2R-5.  THIS REPAIR IS CATEGORY A AND NOT FURTHER MAINTENANCE OR INSPECTION ACTION IS REQUIRED.  ALL STEP ARE DOCUMENTED ON NRC L181395.
